American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Xiuxiong Chen, Claude LeBrun and Brian Weber. On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008) 1137-1168. MR 2425183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1